About this Journal Submit a Manuscript Table of Contents
International Journal of Distributed Sensor Networks
Volume 2012 (2012), Article ID 570643, 10 pages
http://dx.doi.org/10.1155/2012/570643
Research Article

Probability Model Based Coverage-Enhancing Algorithm for WSNs of Nodes' Adjustable Movement Pattern

1College of Internet of Things, Nanjing University of Posts and Telecommunications, Jiangsu High Technology Research Key Laboratory for Wireless Sensor Networks, and Key Lab of Broadband Wireless Communication and Sensor Network Technology, Ministry of Education, Nanjing 210003, China
2College of Computer, Nanjing University of Posts and Telecommunications, Jiangsu High Technology Research Key Laboratory for Wireless Sensor Networks, and Key Lab of Broadband Wireless Communication and Sensor Network Technology, Ministry of Education, Nanjing 210003, China

Received 20 July 2012; Accepted 23 October 2012

Academic Editor: Fu Xiao

Copyright © 2012 Junjie Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junjie Huang, Haiping Huang, Peng Sun, Ruchuan Wang, and Xun Wei, “Probability Model Based Coverage-Enhancing Algorithm for WSNs of Nodes' Adjustable Movement Pattern,” International Journal of Distributed Sensor Networks, vol. 2012, Article ID 570643, 10 pages, 2012. doi:10.1155/2012/570643